What is the treatment for viagra (sildenafil) overdose?

Symptomatic. Viagra (sildenafil) should be used per physician recommendations. Symptoms of overdose may include palpitations, arrhythmias, fainting, nausea, headache, priapism. Treatment is symptomatic- meaning if BP drops, give saline, if priapism lasting more than 24 hours may need to be surgically intervened.

Related Questions

Are alprostadil and sildenafil (viagra) effective in the treatment of all types of erectile impotence?

No. Nothing works all the time. That is certainly true of these agents. For instance, if the blood vessels that are responsible for creating an erection are damaged then these medications probably won't work.
No. These medications do not necessarily help all men with erectile dysfunction. These medications help draw more blood into the erectile chambers of the penis. If men's arterial inflow is too compromised, or their venous circulation permits leakage of blood from the chambers, these medications might not work as well. Men also must have intact pelvic nerves for medications like viagra (sildenafil) to work.

Is bulging veins of the penis surgery is considered successful for the treatment of venous leakage for young male, if viagra (sildenafil) &cailis dont' work?

Not usually. There was a lot of interest in this treatment many years ago but results were not up to expectations. The number of patients helped by this type of procedure has been very small in my experience.

After radiation therapy for anal cancer, I am having ED problems. Is there any therapies that can be done for ed. Viagra (sildenafil) ect do not help.?

Options. There are many treatments available for erectile dysfunction. Oral medications (called pde-5 inhibitors) are first line therapy. If those fail (and some men respond to different oral meds so trying others is not a bad idea), the next line of therapies include vacuum erection devices, urethral suppository, injection therapy. Lastly, implantation of penile prosthesis is recommended for some men.
See Urologist. Erectile dysfunction after radiation therapy to the pelvis is unfortunately very common. It is believed that damage to the blood vessels that supply the nerves to the penis is the cause of this. There are a number of things that a urologist can do, both medical and surgical, that may help you out. Please ask your radiation doctor to refer you to a good urologist that specializes in ed.
ED after Anal Cancer. That is something to talk to your urologist about. There are several options that can be employed. Vaccuum assist devices, injections, or penile implants are all options, but give yourself some time to recover from your therapy before you worry too much.
Other meds, implants. Ed can have many causes, only some relieded with medication. Speak to a urologist with the full array of options from pumps to penile implants and injections, .